MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB ELEKTA INFINITY; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB ELEKTA INFINITY; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that they believe excess dose is being delivered to the patient before the beam terminates.
 
Additional Manufacturer Narrative
Due to an administrative error, the initial report was submitted under the wrong manufacturer and therefore an invalid mfr number.No further reports will be sent against this mfr number (3015232217-2024-00029).A corrected report will be submitted under 9617016-2024-00004.

Brand Name
ELEKTA INFINITY
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 11368
SW  11368
Manufacturer (Section G)
ELEKTA LIMITED
linac house
fleming way
crawley, west sussex RH10 9RR
UK   RH10 9RR
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key20188519
Report Number3015232217-2024-00029
Device Sequence Number6793030
Product Code IYE
UDI-Device Identifier05060191071512
UDI-Public05060191071512
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown